MathSciNet Relay Station
MathSciNet bibliographic data
MR1036982 (92d:58093) 58F08 (28A80 58F12)
Bandt, Christoph Self-similar sets. V. Integer matrices and fractal tilings of ${\bf R}\sp n$. Proc. Amer. Math. Soc. 112 (1991), no. 2, 549–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement